# SDR 20000331SH001

- Difficulty date: March 13, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331096
- Condition: Broken
- Location: Brake Assy
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSY, PN 2-1585, FAILED PREMATURELY.  NR 1 STATOR BROKEN AND BINDING IN TORQUE TUBE KEY SLOTS.  THIS IS A CONTINUAL DISCREPANCY.  BRAKE ASSY SHOULD LAST 2,500 CYCLES.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSY AND THE  MOST RECENT BRAKE CONFIGURATION, PN 2-1585.  (X)
